# SDR CA981006007

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp SA315B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: OGA075
- Condition: Failed
- Location: Landing Light
- Part time: 6,176 hours
- Component: 315A21115003
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) ON START-UP, BURNING SMELL AND SPARKS NOTICED AND ENGINE SHUTDOWN.  HISSING SOUND WAS HEARD AND 'VIDEO' PRESSURE INDICATOR SHOWED 'RED'.  A WIRE RUNNING FROM THE MAIN BUS IN THE 'IP' BOX TO THE LANDING LIGHT HAD CHAFED THRU AND ARCED ON THE STEEL STRUCTURAL TUBE BETWEEN CLUSTERS 8 AND 3LM.  HOLE IN STRUCTURAL TUBE WELDED AND STRUCTURE RECHARGED WITH NITROGEN.  WIRE REPAIRED.
